# SDR FDEA201804201069

- Difficulty date: April 20, 2018
- Submitted: April 23, 2018
- Operation: Air carrier
- Aircraft: N578FE
- Make and model: Doug MD-11F
- Aircraft serial: 48458
- Aircraft time: 72,399 hours, 19,722 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Trim Cylinder
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDIS 578 32-30 0989 20APR18 CDG OPEN U LOGPAGES:2925462 AFTER TAKEOFF LANDING GEAR WOULD NOT RETRACT. GEAR HANDLE WOULD NOT MOVE TO UP POSITION. RAN QRH "GEAR HANDLE WILL NOT MOVE TO UP POSITION "NO HELP. RETURNED TO LAND LFPG. ALSO WHEN PUSHING HANDLE RELEASE BUTTON GEAR HANDLE WILL NOT MOVE. SHGN 20APR18 04:06 CDG U T/S IN PROGRESS FACT 20APR18 08:26 CDG PERFORMED T/S PER FIM 32-30-23-00. PERFORMED STEP 2 PER MM 32-37-03-4 BLEED OF THE TRIM CYLINDER RELIEF VALVE AND OPS CHECK OF THE TRUCK BEAM TRIM INTERLOCK CYLINDER PER MM 32-37-00-5 STEP C. AFTER BLEEDING THE LDG HANDLE GOES FROM DOWN TO UP POSITION EASILY WITH PINS INSTALLED THE LANDING GEAR SHOWING MOVEMENT. A/C OK FOR SERVICE.
